This is my 4th day of taking 30mg once per day of Prevacid. I have developed dry throat, periodic stomach pain and diarrhea. Can this be from the Prevacid?
Dear snake - Are you on any other meds?? I took Prevacid for a long time for really bad GERD and it helped alot. I have abdominal pain and diarrhea from Crohns Disease, which did not get any worse or better while on Prevacid. I took it before it became OTC. As kaismama mentioned, stopping it for a few days and see what happens is a good idea. Keep in mind, if these symptoms continue, then its probably not the Prevacid, and may need to checked out with your doctor. Wishing you the best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why am I still suffering stomach pain and diarrhea 4 weeks after stopping Bydureon because of these?
Posted 9 Jan 2015 • 1 answer
Posted 11 Aug 2015 • 1 answer
Posted 23 May 2016 • 0 answers
Posted 16 Jan 2017 • 1 answer
Posted 8 Jul 2017 • 0 answers